# SDR AALA201901142006

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 79,016 hours, 9,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Condition: No Test
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR FAILED AN EMERGENCY POWER ASSIST SYSTEM BATTERY OPERATIONAL TEST.  GREEN LIGHT WOULD NOT ILLUMINATE OR BLINK. MAINTENANCE REPLACEDTHE DOOR POWER ASSIST SYSTEM BATTERY PACK IAW AMM 52-11-20 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
